# SDR N6WA2023070301

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 41,447 hours, 29,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: E520005705A
- Part serial: E0364
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS TURNING ON AND OFF BY THEMSELVES. R/R PCB5 ON JB11 IAW CRJ 550 AMM 24-06-11. OPS CHECK GOOD.
